# SDR 20001219SH010

- Difficulty date: August 12, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 197005
- Condition: Out Of Adj
- Location: Cargo Door
- Part time: 5,750 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, A

## Discrepancy

BZN - FLT 1315 - DURING CRUISE FLIGHT, THE DOOR UNSAFE LIGHT AND CARGO DOOR WARNING LIGHT CAME ON WHILE CREW WAS ADJUSTING PRESSURIZATION.  CREW DEPRESSURIZED AIRCRAFT, LANDED AT NEAREST AIRPORT.  CARGO DOOR PRESSURE SWITCH WAS SET ON THE EDGE OF TRIP SETTING AND OPENED AT HIGH CABIN PRESSURE DIFFERENTIAL.  (X)
